Mathematische Zeitschrift

, Volume 195, Issue 3, pp 365–381

On compactness in locally convex spaces

  • B. Cascales
  • J. Orihuela
Article

DOI: 10.1007/BF01161762

Cite this article as:
Cascales, B. & Orihuela, J. Math Z (1987) 195: 365. doi:10.1007/BF01161762

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • B. Cascales
    • 1
  • J. Orihuela
    • 1
  1. 1.Departamento de Analisis Matematico, Facultad de MatematicasUniversidad de MurciaMurciaSpain

Personalised recommendations